×

zbMATH — the first resource for mathematics

Theory of Bessel potentials. I. (English) Zbl 0102.32401

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN, Boundary values of functions with finite Dirichlet integral, Conference on Partial Differential equations, 1954, University of Kansas, Lawrence, Kansas. · Zbl 0068.08201
[2] N. ARONSZAJN and K. T. SMITH, Functional spaces and functional completion, Annales de l’Inst. Fourier, vol. 6, 1955-1956, pp. 125-185. · Zbl 0071.33003
[3] N. ARONSZAJN and K. T. SMITH, Characterization of positive reproducing kernels, applications to Green’s functions, American Journ. Math., vol. 79, 1957, pp. 611-622. · Zbl 0079.13603
[4] S. BOCHNER, Vorlesungen über fouriersche integrale, Chelsea, New York, 1948. · Zbl 0006.11001
[5] M. BRELOT, Points irréguliers et transformations continues en théorie du potentiel, Journal de Math. Pures et Appl., vol. 19, 1940. · JFM 66.0447.01
[6] L. CARLESON, On the connection between Hausdorff measures and capacity, Arkiv. f. Mat. vol. 36, 1957, pp. 403-406. · Zbl 0078.09303
[7] H. CARTAN, Sur LES fondements de la théorie du potentiel, Bull. Soc. Math. de France, vol. 69, 1941, pp. 71-96. · JFM 67.0346.03
[8] H. CARTAN, Théorie du potentiel newtonien : énergie, capacité, suites de potentiels, Bull. Soc. Math. de France, vol. 73, 1945, pp. 74-106. · Zbl 0061.22609
[9] G. CHOQUET, Theory of capacities, Ann. de l’Inst. Fourier, vol. 5, 1953-1954, pp. 131-295. · Zbl 0064.35101
[10] G. CHOQUET and J. DENY, Modèles finis en théorie du potentiel, Journ. d’Analyse Math., vol. 5, 1956-1957, pp. 77-135. · Zbl 0086.30502
[11] J. DENY, LES potentiels d’énergie finie, Acta Math., vol. 82, 1950, pp. 107-183. · Zbl 0034.36201
[12] J. DENY and J. L. LIONS, LES espaces du type de beppo Levi, Ann. de l’Inst. Fourier, vol. 5, 1955, pp. 305-370. · Zbl 0065.09903
[13] A. ERDELYI, W. MAGNUS, F. OBERHETTINGER and F. G. TRICOMI, Tables of integral transforms II, New York, McGraw-Hill, 1954. · Zbl 0055.36401
[14] A. ERDELYI, W. MAGNUS, F. OBERHETTINGER and F. G. TRICOMI, Higher transcendental functions II, New York, McGraw-Hill, 1953. · Zbl 0052.29502
[15] P. ERDOS and J. GILLIS, Note on the transfinite diameter, J. Lond. Math. Soc., vol. 12 (1937). · JFM 63.0191.01
[16] O. FROSTMAN, Potentiels d’équilibre et capacité des ensembles, Thesis, Lund, 1935. · JFM 61.1262.02
[17] B. FUGLEDE, Extremal length and functional completion, Acta Math., vol. 98, 1957, pp. 171-219. · Zbl 0079.27703
[18] G. H. HARDY, J. E. LITTLEWOOD et G. POLYA, Inequalities, Cambridge, The University Press, 1934. · JFM 60.0169.01
[19] M. D. KIRSZBRAUN, Uber die zusammenziehende und lipschitzsche transformationen, Fund. Math., vol. 22, 1934. · JFM 60.0532.03
[20] K. KUNUGUI, Étude sur la théorie du potentiel generalisé, Osaka, Math. Journ., vol. 2, 1950, pp. 63-103. · Zbl 0036.34105
[21] O. NIKODYM, Sur une classe de fonctions considérées dans l’étude du problème de Dirichlet, Fund. Math., vol. 21, 1933, pp. 129-150. · JFM 59.0290.01
[22] N. NINOMIYA, Étude sur la théorie du potentiel pris par rapport au noyau symétrique, J. Inst. Polytech. Osaka City Univ., vol. 8, 1957, pp. 147-179. · Zbl 0082.31601
[23] M. OHTSUKA, Capacité des ensembles produits, Nagoya Math. Journ. vol. 12, 1957, pp. 95-130. · Zbl 0079.12102
[24] L. SCHWARTZ, Théorie des distributions, I, II. Ac. Sci. Ind., vol. 1091, 1122, Paris, 1950-1951. · Zbl 0042.11405
[25] L. N. SLOBODETZKY, Spaces of S. L. SOBOLEFF of fractional order... (in Russian), Doklady Akad. Nauk. S.S.S.R., 118, 1958, pp. 243-246. · Zbl 0088.30302
[26] L. N. SLOBODETZKY, Évaluations of solutions... (in Russian), Doklady Akad. Nauk S.S.S.R., vol. 120, 1958, pp. 468-471.
[27] K. T. SMITH, Mean values and continuity of Riesz potentials, Comm. Pure and Applied Math., vol. 9, 1956, pp. 569-576. · Zbl 0072.31405
[28] K. T. SMITH, Functional spaces, functional completion and differential problems, conference on partial differential equations, University of Kansas, 1954, pp. 59-75. · Zbl 0067.34501
[29] S. L. SOBOLEFF, Sur un théorème de l’analyse fonctionnelle, C. R. Ac. Sci. U.R.S.S., vol. 29, 1938, pp. 5-9. · JFM 64.0208.03
[30] G. N. WATSON, A treatise on the theory of Bessel functions, Cambridge, The University Press, 1922. · JFM 50.0264.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.